The Annals of Mathematical Statistics

Duals of Partially Balanced Incomplete Block Designs and some Nonexistence Theorems

Damaraju Raghavarao

Full-text: Open access

Abstract

In this note, we give simpler proofs of results obtained, regarding the necessary conditions for existence of certain unsymmetrical PBIB designs having group divisible, triangular and $L_i$ association schemes, in [5]. We also give simpler proofs of the necessary conditions for the existence of affine $\alpha$-resolvable $GD(m, n), T(n), L_i(s)$ and BIB designs obtained in [6]. We follow the notation of these two papers throughout this note. We finally obtain necessary conditions for the dual of a design $D$, to be a specified design $E$.

Article information

Source
Ann. Math. Statist. Volume 37, Number 4 (1966), 1048-1052.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177699387

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177699387

Mathematical Reviews number (MathSciNet)
MR196873

Zentralblatt MATH identifier
0147.38101

Citation

Raghavarao, Damaraju. Duals of Partially Balanced Incomplete Block Designs and some Nonexistence Theorems. The Annals of Mathematical Statistics 37 (1966), no. 4, 1048--1052. doi:10.1214/aoms/1177699387. http://projecteuclid.org/euclid.aoms/1177699387.


Export citation